MAUDE Adverse Event Report: PALETTE LIFE SCIENCES DEFLUX SYRINGE; AGENT, BULKING, INJECTABLE FOR GASTR

PALETTE LIFE SCIENCES DEFLUX SYRINGE; AGENT, BULKING, INJECTABLE FOR GASTR
Catalog Number 011518
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "when the item was to be utilised (injected) it failed and broke off during the preparation.This occurred on both occasions." no injuries or consequences reported.2 syringes reported.Associated mdrs: 3014909464-2026-00054.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
DEFLUX SYRINGE
Common Device Name
AGENT, BULKING, INJECTABLE FOR GASTR
Manufacturer (Section D)
PALETTE LIFE SCIENCES
santa barbara CA
Manufacturer (Section G)
PALETTE LIFE SCIENCES
27 e cota st, suite 402
santa barbara CA 93101
Manufacturer Contact
azhwan barazenda
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25417147
Report Number3014909464-2026-00053
Device Sequence Number21221538
Product Code LNM
UDI-Device Identifier00850004725009
UDI-Public(01)00850004725009(11)240216(17)270131(10)22224-1(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011518
Device Lot Number22224-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date06/05/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.
Patient SexUnknown